We consider two systems of real analytic partial differential equations, related by a holomorphic contact map H. We study how the generalised symmetries of the first equation are mapped into those of the second one, and determine under which conditions on H such a map is invertible. As an application of these results, an example of physical interest is discussed

Catalano Ferraioli, D., Manno, G., Pugliese, F. (2007). Generalised symmetries of partial differential equations via complex transformations. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 76(2), 243-262 [10.1017/S0004972700039630].

Generalised symmetries of partial differential equations via complex transformations

MANNO, GIOVANNI;
2007

Abstract

We consider two systems of real analytic partial differential equations, related by a holomorphic contact map H. We study how the generalised symmetries of the first equation are mapped into those of the second one, and determine under which conditions on H such a map is invertible. As an application of these results, an example of physical interest is discussed
Articolo in rivista - Articolo scientifico
symmetries of differential equations, complex transformations, holomorphic extension of jet bundles
English
243
262
20
Catalano Ferraioli, D., Manno, G., Pugliese, F. (2007). Generalised symmetries of partial differential equations via complex transformations. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 76(2), 243-262 [10.1017/S0004972700039630].
Catalano Ferraioli, D; Manno, G; Pugliese, F
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/5285
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
Social impact